# SDR FDEA200912104396

- Difficulty date: December 10, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,042 hours, 11,672 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL T/O LANDING GEAR WOULD NOT RETRACT.  SWITCHED TO SYS 2 AND GEAR WOULD NOT RETRACT ON SYS  2 EITHER.  NOTICED THAT AUTO THROTTLES WOULD NOT FLY  SELECTED A/S WITH ATS LEVER AND A/THR SW ENGAGED.  PROFILE WOULD NOT FLY COMMANDS ON TMA'S.  ON  LANDING THE LT TRUCKS INDICATED ALL ZERO'S.  RELEASED FOR SERVICE IAW MEL: 32-30-01,  LANDING GEAR RETRACTION SYS - INOP MAX SPEED 255 KIAS/ 0.65 M. DO NOT USE FMS PROFILE MODE. "FACT  11DEC09  03:51  IND R DE-SERVICED PITCH DAMPNERS AND MOVED BOGIES WHILE SERVICING WITH GREASE. SERVICED PITCH DAMPNERS IAW MM 12-12-32-0. PERFORMED GEAR SWINGS IN BOTH SYS 1 AND 2 IAW MM 32-31-00-5 NO FAULTS NOTED. ACFT OK FOR SERVICE.
